# SDR YENA20120216440

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 21,796 hours, 7,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY MAINTENANCE CHECK FOUND LT EMERGENCY EXIT SLIDE RELEASE CABLE FAILED OPS CHECK.  REPLACED CABLE AS PER TASK CARD A320-53-1227-01.
